Numerical simulation of turbulent flows in a pipe of square cross-section
Doklady Akademii Nauk, Tome 353 (1997) no. 3, pp. 338-342
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_353_3_a10,
author = {N. V. Nikitin},
title = {Numerical simulation of turbulent flows in a pipe of square cross-section},
journal = {Doklady Akademii Nauk},
pages = {338--342},
year = {1997},
volume = {353},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_353_3_a10/}
}
N. V. Nikitin. Numerical simulation of turbulent flows in a pipe of square cross-section. Doklady Akademii Nauk, Tome 353 (1997) no. 3, pp. 338-342. http://geodesic.mathdoc.fr/item/DAN_1997_353_3_a10/